MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 234-02-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 01/16/2014
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10: three peg patella; 35mm; cat# 200-02-35; sn (b)(6).Optetrak asy, ps cemented; femoral, sz 4; cat# 234-02-04; sn (b)(6).Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that a male patient, who had a left tka, underwent a revision procedure approximately 7 years 2 months post the initial procedure.The patient was revised due to aseptic loosening.The femoral knee had debonded/loosened.No additional information about the event or patient has been provided.Previously reported under e-submitter mdr#1038671-2020-10221.

Brand Name
OPTETRAK ASY,PS CEMENTED FEMORAL, SZ 4,
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3525541928
MDR Report Key23641403
Report Number1038671-2025-03450
Device Sequence Number10160729
Product Code JWH
UDI-Device Identifier10885862063205
UDI-Public10885862063205
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K032606
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2014
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/04/2010
Device Catalogue Number234-02-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2025
Initial Report FDA Received Date11/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/05/2005
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale